Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Got periods after putting a new patch of Evra. Had menses weeks back. Cause?

I am on the Evra birth control patch. I have been on it for 3 months. After started my third month after one week, i misplaced the rest of my patches . This was on saturday. I went and got a new set of patches on monday. On tuesday after putting on a patch, i began to have my period. It is not a light period. I still have it now and I did just have my period around christmas time so i shouldnt be having it so soon. What should i do?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Welcome to HCM.
Its estrogen withdrawl bleeding & should subside within 3-4 days of applying patch. If it doesn't, you can take some haemostatics like Tranexamic acid in consultation with your physician.
Wish you good health.
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor